# SDR 2002F00263

- Difficulty date: November 30, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT PACK, OPS CHECK OK.  (M)
